# SDR UALA2009102203301

- Difficulty date: October 22, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 23,592 hours, 10,628 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Location: Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

GREEN SYSTEM FLUID LOSS.  FOUND ENG HYD PUMP PRESS LINE IN PYLON WORN THROUGH UNDER EACH CLAMP BLOCK, REPLACED LINE, BLOCKS AND NYLON ISOLATORS LEAK CHECK GOOD.  REPLACED NR 1 ENG DRIVEN HYD PUMP AS PRECAUTION.  NO METAL FOUND.  PUMP TURNS NORMALLY BY HAND.  ALSO REPLACED BOTH HIGH AND LOW PRESSURE FILTERS FOR GREEN SYSTEM.
